Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The mutual inductance of two square coils


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 27 (1925), 516-536
MSC: Primary 78A30; Secondary 94A12
MathSciNet review: 1501325
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 78A30, 94A12

Retrieve articles in all journals with MSC: 78A30, 94A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1925-1501325-7
PII: S 0002-9947(1925)1501325-7
Article copyright: © Copyright 1925 American Mathematical Society